Multiple conjugacy problem in graphs of free abelian groups
Benjamin BeekerUniversité Paris-Sud, Orsay, France
A group is a vGBS group if it admits a decomposition as a nite graph of groups with all edge and vertex groups nitely generated and free abelian. We prove that the multiple conjugacy problem is solvable between two -tuples and of elements of whenever the elements of A does not generate an elliptic subgroup.
Cite this article
Benjamin Beeker, Multiple conjugacy problem in graphs of free abelian groups. Groups Geom. Dyn. 9 (2015), no. 1, pp. 1–27DOI 10.4171/GGD/303